# SDR ASAA2016030315762

- Difficulty date: March 3, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 32,254 hours, 9,899 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TO CALL MEDLINK, SAT-2 ATTEMPT FAILED.  ACFT GROUNDED. TESTED SATCOM IAW AMM 23-15-00 SYS,  OPS CHECKS GOOD.  NO DEFECTS NOTED AT THIS TIME.
